Alert archive / Oklahoma / Flash Flood Warnings in 2003
Flash Flood Warning 6, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 25, 2003, 5:00 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2003, 5:00 AM CDT (10:00 UTC)
- Expired
- May 25, 2003, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Comanche County, OK, Cotton County, OK, Jefferson County, OK, Love County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2006 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 251001
FFWOKC
OKC031-033-067-085-251300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN MAY 25 2003
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA
LOVE COUNTY IN SOUTHERN OKLAHOMA
COMANCHE COUNTY IN SOUTHWEST OKLAHOMA
COTTON COUNTY IN SOUTHWEST OKLAHOMA
* UNTIL 800 AM CDT
* AT 500 AM CDT...VERY HEAVY RAIN CONTINUED TO FALL ACROSS A NARROW
AREA FROM NORTHERN COMANCHE COUNTY...SOUTHEASTWARD ACROSS
COTTON...JEFFERSON...AND LOVE COUNTIES. RADAR SHOWS SOME AREAS
WITH RAINFALL TOTALS BETWEEN 3 AND 5 INCHES IN THE LAST FEW
HOURS...WITH THE HIGHEST TOTALS LOCATED OVER SOUTHEAST JEFFERSON
COUNTY...WITH AMOUNTS OF 6 TO 10 INCHES POSSIBLE. MORE HEAVY RAIN
IS EXPECTED TO CONTINUE ACROSS THE WARNED AREA WITH ADDITIONAL
AMOUNTS OF 1 TO 3 INCHES POSSIBLE.
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
LAT...LON 3398 9711 3439 9824 3477 9847 3476 9884
3419 9861 3376 9709
$$
JAMES3 follow-up statements
000
WGUS74 KOUN 251127
FFSOKC
OKC031-033-067-085-251230-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 AM CDT SUN MAY 25 2003
...FLASH FLOOD WARNING CONTINUES FOR JEFFERSON...LOVE...COMANCHE...
AND COTTON COUNTIES UNTIL 8 AM CDT...
AN AREA OF RAIN HAS DRAMATICALLY WEAKENED ACROSS SOUTHWESTERN AND
SOUTH CENTRAL OKLAHOMA FROM LAWTON...TO WALTERS...TO WAURIKA...TO
MARIETTA. RAINFALL RATES OF A FEW TENTHS OF AN INCH PER HOUR WILL
CONTINUE THROUGH MID MORNING. HOWEVER...HIGH WATER IS STILL
POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO
THE DECREASE IN RAIN INTENSITY...THE WARNING MAY BE ALLOWED TO
EXPIRE AT 8 AM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3479 9841 3439 9821 3396 9706 3381 9713
3421 9858 3476 9882
$$000
WGUS74 KOUN 251233
FFSOKC
OKC031-033-067-085-251300-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
730 AM CDT SUN MAY 25 2003
...FLASH FLOOD WARNING CONTINUES FOR JEFFERSON...LOVE...COMANCHE...
AND COTTON COUNTIES UNTIL 8 AM...
THE LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS WEAKENED ACROSS
SOUTHWESTERN AND SOUTH CENTRAL OKLAHOMA...FROM LAWTON...TO
WALTERS...TO WAURIKA...TO MARIETTA. RAINFALL RATES OF A FEW TENTHS
OF AN INCH PER HOUR WILL CONTINUE THROUGH MID MORNING. HOWEVER...
FLOODING IS STILL LIKELY...ESPECIALLY IN LOW LYING AND POOR DRAINAGE
AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3479 9841 3439 9821 3396 9706 3381 9713
3421 9858 3476 9882
$$000
WGUS74 KOUN 251253
FFSOKC
OKC031-033-067-085-251500-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
752 AM CDT SUN MAY 25 2003
...FLASH FLOOD WARNING FOR JEFFERSON...LOVE...COMANCHE... AND COTTON
COUNTIES WILL BE ALLOWED TO EXPIRE AT 8 AM...
THE LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS WEAKENED ACROSS
SOUTHWESTERN AND SOUTH CENTRAL OKLAHOMA...FROM LAWTON...TO
WALTERS...TO WAURIKA...TO MARIETTA. ALTHOUGH ADDITIONAL RAINFALL
AMOUNTS THROUGH 10 AM WILL ONLY AVERAGE A HALF AN INCH OR LESS...
AREAS OF HIGH WATER WILL CONTINUE...ESPECIALLY IN LOW LYING AND POOR
DRAINAGE AREAS.
EXCESSIVE RUNOFF FROM THE OVERNIGHT RAIN ACTIVITY MAY CONTINUE TO
CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS. ADDITIONALLY...
COUNTRY ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND
STREAMS...AND OTHER LOW LYING AREAS...WILL BE SUBJECT TO WATER
PROBLEMS.
LAT...LON 3479 9841 3439 9821 3396 9706 3381 9713
3421 9858 3476 9882
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:45 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 25, 3:45 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OKLAHOMA 345 AM CDT SUN MAY 25 2003 SIGNIFICANT RAIN EVENT OVER SOUTHERN PORTIONS OF THE FORECAST AREA IS EXPECTED TO EASE UP THIS MORNING...BUT ADDITIONAL HEAVY RAIN POSSIBLE ACROSS MAINLY OUR TEXAS COUNTIES LATER TODAY. PORTIONS OF THE FLASH FLOOD WATCH FOR SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL BE RETAINED FROM PREVIOUS SHIFT...WITH THE MAIN EMPHASIS ON THIS MORNING. ALTHOUGH MAIN CONVECTIVE ACTIVITY WILL SHIFT TO THE SOUTH TODAY AND TONIGHT...ELEVATED BOUNDARY MONDAY MAY PROVIDE FOCUSING MECHANISM FOR ADDITIONAL ACTIVITY AS LOBE OF ENERGY ROTATES AROUND NORTHEAST UPPER LOW...AND WEAKENING LOW MOVES IN FROM SOUTHWEST. GFS THE MOST BULLISH WITH THIS SIGNAL...WITH SMALL MCS POSSIBLE OVER SOUTHWEST OKLAHOMA AND NORTH TEXAS ZONES. STAYED AOA MAV GUIDANCE DURING SHORT TERM AS IT HAS BEEN TOO COOL THE PAST FEW DAYS. RECOVERY WILL OCCUR TODAY...WITH COOLER AIRMASS MAINLY AFFECTING NORTHERN INTO CENTRAL AREAS. REARRANGED POPS SOME IN EXTENDED FORECAST TO JIVE BETTER WITH LATEST MODEL GUIDANCE. ANOTHER ROUND OF SIGNIFICANT RAINS NOT OUT OF THE QUESTION FOR NEXT WEEKEND...AS MEDIUM RANGE MODELS FLATTEN RIDGE AND BRING IN ANOTHER FRONT. UNTIL THEN...WARMING TREND TO COMMENCE TUESDAY WITH TEMPS ABOVE NORMAL EXPECTED BY THURSDAY. PRELIMINARY CCF NUMBERS... OKC 76 55 76 55 / 30 10 10 10 HBR 76 55 74 55 /100 30 30 20 SPS 77 57 76 58 /100 40 40 30 GAG 73 52 73 52 / 40 20 30 20 PNC 73 53 75 53 / 10 10 5 0 DUA 77 59 77 58 / 80 40 20 20 FORECAST ID = 11 .OUN... OK...FLASH FLOOD WATCH THIS MORNING OKZ044-045-050-051. TX...FLASH FLOOD WATCH THIS MORNING TXZ086-089-090.
Hazardous weather outlook, May 24, 12:00 PM CDT, 17 hours before
OKZ004>048-050>052-TXZ083>090-251200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT MAY 24 2003
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
CENTRAL AND SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A CUSHING TO
GUTHRIE TO KINGFISHER AND LEEDEY LINE.
TIMING...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AS AN OUTFLOW
BOUNDARY ADVANCES SOUTH. ADDITIONAL THUNDERSTORMS ARE
EXPECTED LATER THIS EVENING INTO THE OVERNIGHT HOURS AS
STORMS MOVE SOUTHEAST FROM THE HIGH PLAINS OF TEXAS AND
COLORADO.
IMPACTS...
LARGE HAIL IS THE PRIMARY THREAT...WITH DAMAGING STRAIGHT-LINE WINDS
A THREAT WITH ANY THUNDERSTORM LINE SEGMENTS. ALTHOUGH THE TORNADO
THREAT IS RELATIVELY LOW...STORMS THAT DEVELOP THIS AFTERNOON
ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WILL HAVE
THE BEST POTENTIAL AS INSTABILITY AND SHEAR SHOULD BE MAXIMIZED
IN THESE AREAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS DURING
THE PREVIOUSLY MENTIONED TIMES.
DISCUSSION...
AN OUTFLOW BOUNDARY MOVING SOUTH INTO SOUTHERN PARTS OF
OKLAHOMA THIS AFTERNOON WILL PROVIDE THE FOCUS FOR SCATTERED
THUNDERSTORM DEVELOP. MODERATE INSTABILITY AND GOOD DIRECTIONAL
SHEAR AHEAD OF THIS BOUNDARY WILL BE SUFFICIENT FOR SEVERE
THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WIND GUSTS
WILL BE THE MAIN RISK. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR
WITH THESE STORMS. PARTS OF WESTERN NORTH TEXAS... MAINLY
EAST OF A LINE FROM VERNON TO ARCHER CITY... RECEIVED RAINFALL
AMOUNTS BETWEEN 3 AND 5 INCHES LAST NIGHT. THIS AREA WILL BE
MORE SUSCEPTIBLE TO FLOODING.
OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE HIGH
PLAINS OF TEXAS THIS AFTERNOON AND EVENING. THESE STORMS WILL
LIKELY MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
LATE TONIGHT. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL WILL
BE THE MAIN THREATS WITH THESE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THE NORTHWEST FLOW WEATHER PATTERN WILL BEGIN TO TURN MORE NORTHERLY
WITH TIME AS WE MOVE INTO MIDWEEK. A CONTINUED CHANCE OF
THUNDERSTORMS AND A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL
CONTINUE INTO MIDWEEK...MAINLY OVER WESTERN PART OF OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
6In the hours before
Special weather statement, May 25, 1:08 AM CDT, 3 hours 52 minutes before
OKZ021-250630- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 108 AM CDT SUN MAY 25 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF ERICK AT 108 AM CDT...NEARLY STATIONARY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, May 25, 1:19 AM CDT, 3 hours 41 minutes before
TXZ085-250630- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 119 AM CDT SUN MAY 25 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR WILBARGER COUNTY. A GUST FRONT WAS MOVING ACROSS WESTERN AND CENTRAL WILBARGER COUNTY. 40 TO 50 MPH WINDS CAN BE EXPECTED. PEOPLE IN WILBARGER COUNTY...INCLUDING THE CITY OF VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Local storm report, May 25, 1:30 AM CDT, 3 hours 30 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
130 AM CDT SUN MAY 25 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1225 AM QUANAH TX 59 MPH WIND GUST
05/25/03 HARDEMAN MEASURED BY COUNTY
CIVIL DEFENSE
KTSpecial weather statement, May 25, 1:46 AM CDT, 3 hours 14 minutes before
TXZ086-089-250700- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 146 AM CDT SUN MAY 25 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND WICHITA COUNTIES. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP OVER WICHITA AND ARCHER COUNTIES THROUGH 230 AM...AS A GUST FRONT MOVES QUICKLY THROUGH THE AREA...ALLOWING THUNDERSTORMS TO FORM. PEOPLE IN ARCHER AND WICHITA COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, May 25, 2:03 AM CDT, 2 hours 57 minutes before
OKZ038-250715- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 203 AM CDT SUN MAY 25 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF GERONIMO AT 203 AM CDT...MOVING NORTH AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN COMANCHE COUNTY...INCLUDING THE CITY OF LAWTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, May 25, 2:19 AM CDT, 2 hours 41 minutes before
TXZ090-250730- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 219 AM CDT SUN MAY 25 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST OF HENRIETTA AT 219 AM CDT...MOVING SOUTHWEST AT 35 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN CLAY COUNTY...INCLUDING THE CITY OF HENRIETTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 29 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 52 min |
| May 24, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 46 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 48 min |
| May 24, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 45 min |
| May 24, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 60 min |
| May 24, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 64 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 24, 10:46 PM CDT | Tornado Warning | OUN | Jackson | 39 min |
| May 24, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer | 50 min |
| May 24, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 48 min |
| May 24, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 52 min |
| May 24, 11:53 PM CDT | Flash Flood Warning | OUN | Jackson | 2 hr |
| May 25, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 25, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
| May 25, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 64 min |
| May 25, 1:54 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Love | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.